AMS eContent Search Results
Matches for: msc=(68R15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Van Cyr and Bryna Kra. The automorphism group of a shift of subquadratic growth. Proc. Amer. Math. Soc. 144 (2016) 613-621.
Abstract, references, and article information   
View Article: PDF

[2] B. Adamczewski and N. Rampersad. On patterns occurring in binary algebraic numbers. Proc. Amer. Math. Soc. 136 (2008) 3105-3109. MR 2407073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. J. Simpson and R. Tijdeman. Multi-dimensional versions of a theorem of Fine and Wilf and a formula of Sylvester. Proc. Amer. Math. Soc. 131 (2003) 1661-1671. MR 1953570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society